# SDR CALA2022072701900

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 69,973 hours, 25,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717010100
- Part serial: 302412
- Condition: Failed Insp
- Location: Row 20abc/22abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(MULT-33-3-0004) FAIL BATTERY PACK CAPAITY CHECK AT THE FOLLOWIN G LOCATIONS: ROW 15ABC TO 32ABE SEAT AND AREA EMERGENCY LIGHTS I NOP AT 8 MINUTES AND EXIT SIGNS INOP AT ROW 15ABC TO 20ABC AT 10 MINUTES REMOVED AND REPLACED BATTERY PACKS IAW AMM 33-51-06-960-805 AND AMM 33-51-06-960-805. SYSTEM CHECK GOOD IAW AMM 33-51-00-710-801 .DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3648 NR 22210 WO RK ACP BY MECH V931118 INSP BY AQC009
